American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 80 found      Go to page: 1 2 3

[1] Clinton T. Conley and Benjamin D. Miller. An antibasis result for graphs of infinite Borel chromatic number. Proc. Amer. Math. Soc. 142 (2014) 2123-2133.
Abstract, references, and article information   
View Article: PDF

[2] Peter Eliaš. Dirichlet sets, Erdős-Kunen-Mauldin theorem, and analytic subgroups of the reals. Proc. Amer. Math. Soc. 139 (2011) 2093-2104. MR 2775387.
Abstract, references, and article information   
View Article: PDF

[3] Tamás Mátrai. Kenilworth. Proc. Amer. Math. Soc. 137 (2009) 1115-1125. MR 2457453.
Abstract, references, and article information   
View Article: PDF

[4] Gábor Kun. A surprising covering of the real line. Proc. Amer. Math. Soc. 134 (2006) 3555-3559. MR 2240667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petr Holicky. Borel sets with countable sections for nonseparable spaces. Proc. Amer. Math. Soc. 134 (2006) 1519-1525. MR 2199201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter J. Hammond and Yeneng Sun. Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006) 737-747. MR 2180892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frédéric Bayart. Porosity and hypercyclic operators. Proc. Amer. Math. Soc. 133 (2005) 3309-3316. MR 2161154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jirí Spurny. $F_\sigma$--additive families and the invariance of Borel classes. Proc. Amer. Math. Soc. 133 (2005) 905-915. MR 2113943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Petr Holicky and Miklós Laczkovich. Descriptive properties of the set of exposed points of compact convex sets in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 132 (2004) 3345-3347. MR 2073311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dennis K. Burke and Roman Pol. On non-measurability of ${\ell_\infty}/c_0$ in its second dual. Proc. Amer. Math. Soc. 131 (2003) 3955-3959. MR 1999946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Henryk Michalewski. Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003) 3601-3606. MR 1991774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Delaware. Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide. Proc. Amer. Math. Soc. 131 (2003) 2537-2542. MR 1974652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. A. Edgar and Chris Miller. Borel subrings of the reals. Proc. Amer. Math. Soc. 131 (2003) 1121-1129. MR 1948103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Laczkovich. A Ramsey theorem for measurable sets. Proc. Amer. Math. Soc. 130 (2002) 3085-3089. MR 1908933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jacek Cichon, Andrzej Jasinski, Anastasis Kamburelis and Przemyslaw Szczepaniak. On translations of subsets of the real line. Proc. Amer. Math. Soc. 130 (2002) 1833-1842. MR 1887032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Miroslav Zelený. A remark on the Debs--Saint-Raymond theorem. Proc. Amer. Math. Soc. 129 (2001) 3711-3714. MR 1860506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Abhijit Dasgupta. Borel complexity of the space of probability measures. Proc. Amer. Math. Soc. 129 (2001) 2441-2443. MR 1823929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Piotr Zakrzewski. Universally meager sets. Proc. Amer. Math. Soc. 129 (2001) 1793-1798. MR 1814112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Piotr Zakrzewski. Extending Baire Property by countably many sets. Proc. Amer. Math. Soc. 129 (2001) 271-278. MR 1695095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Miroslav Zelený. The Dynkin system generated by balls in $\mathbb{R}^d$ contains all Borel sets. Proc. Amer. Math. Soc. 128 (2000) 433-437. MR 1695330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marek Balcerzak and Joanna Peredko. One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999) 2759-2766. MR 1487357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. V. Arhangel'skii and J. Calbrix. A characterization of $\sigma$-compactness of a cosmic space $X$ by means of subspaces of $R^X$. Proc. Amer. Math. Soc. 127 (1999) 2497-2504. MR 1487355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jacek Cichon and Jan Kraszewski. On some new ideals on the Cantor and Baire spaces. Proc. Amer. Math. Soc. 126 (1998) 1549-1555. MR 1452798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul D. Humke and Miklós Laczkovich. A visit to the Erdös problem. Proc. Amer. Math. Soc. 126 (1998) 819-822. MR 1425126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Miroslav Zelený. Calibrated thin $\boldsymbol{\Pi}_{\mathbf 1}^{\mathbf 1}$ $\sigma$-ideals are $\boldsymbol G_\delta$. Proc. Amer. Math. Soc. 125 (1997) 3027-3032. MR 1415378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrzej Wisniewski. Theorem of Kuratowski-Suslin for measurable mappings. II. Proc. Amer. Math. Soc. 124 (1996) 3703-3710. MR 1342048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. H. Fremlin, R. A. Johnson and E. Wajch. Countable network weight and multiplication of Borel sets. Proc. Amer. Math. Soc. 124 (1996) 2897-2903. MR 1343692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jörg Brendle. Nicely generated and chaotic ideals. Proc. Amer. Math. Soc. 124 (1996) 2533-2538. MR 1322913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 80 found      Go to page: 1 2 3